American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Marco Forti and Giuseppe Morana Roccasalvo. Natural numerosities of sets of tuples. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mauro Di Nasso and Marco Forti. Numerosities of point sets over the real line. Trans. Amer. Math. Soc. 362 (2010) 5355-5371. MR 2657683.
Abstract, references, and article information   
View Article: PDF

[3] Hans Schoutens. Pure subrings of regular rings are pseudo-rational. Trans. Amer. Math. Soc. 360 (2008) 609-627. MR 2346464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Felix Leinen and Orazio Puglisi. Periodic Groups Covered by Transitive Subgroups of Finitary Permutations or by Irreducible Subgroups of Finitary Transformations . Trans. Amer. Math. Soc. 352 (2000) 1913-1934. MR 1603922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas Blass. Near coherence of filters. II. Applications to operator ideals, the Stone-\v Cech remainder of a half-line, order ideals of sequences, and slenderness of groups . Trans. Amer. Math. Soc. 300 (1987) 557-581. MR 876466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Makkai and A. M. Pitts. Some results on locally finitely presentable categories . Trans. Amer. Math. Soc. 299 (1987) 473-496. MR 869216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maryvonne Daguenet-Teissier. Ultrafiltres \`a la fa\c con de Ramsey . Trans. Amer. Math. Soc. 250 (1979) 91-120. MR 530045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jacques Stern. Ultrapowers and local properties of Banach spaces . Trans. Amer. Math. Soc. 240 (1978) 231-252. MR 489594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1